Advertisement

Communications in Mathematical Physics

, Volume 273, Issue 3, pp 637–650 | Cite as

Regularity of the Diffusion Coefficient Matrix for Lattice Gas Reversible under Gibbs Measures with Mixing Condition

  • Yukio NagahataEmail author
Article

Abstract

In this paper we obtain that the diffusion coefficient matrix for lattice gas reversible under Gibbs measures with mixing condition is continuously differentiable with respect to order parameter.

Keywords

Markov Process Green Function Local Function Gibbs Measure Exclusion Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bernardin C. (2002). Regularity of the diffusion coefficient for lattice gas reversible under Bernoulli measures. Stochastic Process. Appl. 101(1): 43–68 zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Georgii H.O. (1988). Gibbs Measures and Phase Transitions. Walter de Gruyter & Co, Berlin zbMATHGoogle Scholar
  3. 3.
    Kipnis C. and Varadhan S.R.S. (1986). Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusion. Commun. Math. Phys. 104(1): 1–19 zbMATHCrossRefMathSciNetADSGoogle Scholar
  4. 4.
    Landim C., Olla S. and Varadhan S.R.S. (2001). Symmetric simple exclusion process: regularity of the self- diffusion coefficient. Commun. Math. Phys. 224(1): 307–321 zbMATHCrossRefMathSciNetADSGoogle Scholar
  5. 5.
    Liggett T.M. (1985). Interacting particle systems. Springer, Berlin-Heidelberg-New York zbMATHGoogle Scholar
  6. 6.
    Nagahata Y. (2005). Regularity of the diffusion coefficient matrix for the lattice gas with energy. Ann. Inst. H. Poincare Probab. Statist. 41: 45–67 zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Nagahata, Y.: Regularity of the diffusion coefficient matrix for generalized exclusion process. PreprintGoogle Scholar
  8. 8.
    Spohn, H.: Large Scale Dynamics of Interacting Particles. Berlin-Heidelberg-New York: Springer, 1991Google Scholar
  9. 9.
    Sued M. (2005). Regularity properties of the diffusion coefficient for a mean zero exclusion process. Ann. Inst. H. Poincare Probab. Statist. 41: 1–33 zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Varadhan S.R.S. and Yau H.T. (1997). Diffusive limit of lattice gases with mixing condition. Asian J. Math. 1: 623–678 zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  1. 1.Department of Mathematical Science, Graduate School of Engineering ScienceOsaka UniversityToyonakaJapan

Personalised recommendations